# SDR HEEA060739

- Difficulty date: February 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N108X
- Make and model: Bell 412
- Aircraft serial: 33115
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 4033089901
- Condition: Malfunctioned
- Location: Afcs
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAILED TEST 2.2, 2.3, 4.2 AND 4.3 ON SST.  TIME SINCE REPAIR 0:00 HOURS.
